# SDR HALA2021121600189

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 16,248 hours, 2,531 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LINE SERVICE REPORTED UNABLE TO PUMP FUEL // FCMC FAULTING L OUTER TANK INLET VALVE FAILED OPEN. (500QU1). REMOVED AND REPLACED L OUTER TANK FUEL INLET VALVE ACTUATOR PER AMM 28-25-57. OPS AND SECURITY CHECK GOOD. NO FAULTS NOTED. OK FOR SVC.                                                         
ACTUATOR, SINGL OFF 43-2826-9-0001 S/N 85834 ON 43-2826-9-0001 S/N 46123
